herxing help!

Discussion in 'Fibromyalgia Main Forum' started by Applyn59, Jul 24, 2003.

  1. Applyn59

    Applyn59 New Member

    Hi,

    I believe I am experiencing a herx from the zithpak
    I was on July 10 -14. I was only on 250 mg but
    when I saw the lyme dr. this week he told me that
    I was herxing. It is worse now though and I am
    not even on it anymore. I have my computer
    brightness on low, my eyes are blurry and feel
    sort of like they are crossed, I am nausted, my
    back and knee hurts, my rib hurts a bit, my feet
    are on fire, the refridgerator light bulb is too bright
    and gives me spots, etc. It is making me
    very nervous. I have a rash that keeps coming and
    going. I saw my PCP today and she gave me
    Clarinex which I took. Last night I was miserably
    itchy but I took my Phenergan and zantac and the
    dr. said that is what she would have done.
    Rash subsiding but the rest of me is in trouble.
    My breathing is slightly labored but I have been
    fighting with my printer for an hour to print
    out stuff to take to my chiropractor tomorrow.

    Please give feedback. I am no longer on the
    z pak. I just took my xanax and half a phenergan
    I need to sleep through this if possible.

    Lynn
  2. Applyn59

    Applyn59 New Member

  3. Jen F

    Jen F New Member

    I guess you will have to get through tonight, even in 15 minute sections if you have to.

    I'm sorry you feel so awful!!

    hugs,

    {{{{{{{{{{Lynn}}}}}}}}}}}

    Jen
  4. Mikie

    Mikie Moderator

    I have been on Doxycycline for more than a year and every time I pulse off of them, I Herx. I believe it is a good sign that our own immune systems are taking over where the ABX left off and are killing critters.

    Love, Mikie
  5. Applyn59

    Applyn59 New Member

    It is so scarey. I was only on the zith 250 mg
    for five days and it is causing me all this trouble.
    I don't know how I am going to withstand
    my treatment when I have to go higher than
    this.

    I use a hot tub regularly so I know that makes
    herxes as well. I didn't use it yesterday or
    today though and last night was horried.
    I am so scared to see what will happen tonight.
    Like I said, I am no longer on the zpak!!!!!

    Hope someone will be online somewhere somehow!
    Lynn
  6. Applyn59

    Applyn59 New Member